Statistics from Altmetric.com
In their Journal of Neurology, Neurosurgery, and Psychiatry submission Castillo-Trivino et al reported a case of a 37-year-old woman, with relapsing–remitting multiple sclerosis (MS) from the age of 23, who experienced dizziness 3 weeks after initiation of fingolimod and whose ambulatory ECG (AECG) showed ventricular tachycardia (VT). She had been treated with mitoxantron, but had no cardiac disease or ECG abnormalities prior to fingolimod administration.1
The efficacy of fingolimod for relapsing–remitting MS has been established by three phase III clinical trials (FREEDOMS, TRANSFORMS and FREEDOMS II). However, cardiac side effects have become a concern since the US Food and Drug …
Competing interests None.
Provenance and peer review Commissioned; internally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.